MathSciNet Relay Station
MathSciNet bibliographic data
MR1075950 (92e:47016) 47A35 (47D03 47H20)
Ruess, W. M.; Summers, W. H. Ergodic theorems for semigroups of operators. Proc. Amer. Math. Soc. 114 (1992), no. 2, 423–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement